# SDR SWIA2024032500269

- Difficulty date: February 5, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 379-469
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL FS379-FS469, STGR15L HAS SEVERAL AREAS OF NICKS AND GOUGES,   HN00137285   (C-CHECK RO 3/23/2024)   REMOVED AND REPLACED WITH NEW SIDE SEAT RAIL AT LH SIDE, FS379 - FS469 REF CRJ700 AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.
